# SDR SWAA2025123047381

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF PAX CABIN SEAT TRACK BS 480 TO BS 520 LBL 25 WL 208.  RECEIVED NEW FABRICATED SEAT TRACK,  LOCATED AND DRILLED NEW FABRICATED SEAT TRACK IAW SRM 51-40-05-0G-0, DWG 143A5310, SHEET 110, REV -, AND DWG 143A5300, SHEET 67, REV -, AND EA 25-153-03311.  COMPLETED INSTALLATION OF PASSENGER CABIN SEAT TRACK AT BS 480 - 520, LBL 25, WL 208 IAW SRM 51-40-02, AND DWG 143A5300, SHEET REV -, AND EA 25-153-03311.
